Alert archive / Kentucky / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 213, NWS Louisville, KY

April 26, 2012Allen County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Apr 26, 2012, 4:28 PM CDT for Allen County, Kentucky. It was in force for 32 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 26, 2012, 4:28 PM CDT (21:28 UTC)
Expired
Apr 26, 2012, 5:00 PM CDT
In force
32 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
1.75 in
Wind
70.0 mph

County Allen County, KY

The radar

The Nashville radar (KOHX), 54 km from the middle of the area, began a volume at 21:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 26, 4:32 PM CDTHAIL 1.758 Sw Scottsville, KYHAIL WAS REPORTED ALONG SWAFFORD HOLLOW ROAD NEAR THE TOWN OF ADOLPHUS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 26, 2:11 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 9.5 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2012-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 824 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2012-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 317 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
824 J/kg
Mixed-layer CIN
-212 J/kg
Mixed-layer LCL
986 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
317 m²/s²
0-3 km storm-relative helicity
344 m²/s²
Significant tornado parameter
0.0
Supercell composite
9.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

430 
WUUS53 KLMK 262128
SVRLMK
KYC003-262200-
/O.NEW.KLMK.SV.W.0213.120426T2128Z-120426T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
428 PM CDT THU APR 26 2012

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN ALLEN COUNTY IN SOUTH CENTRAL KENTUCKY...

* UNTIL 500 PM CDT

* AT 426 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
  DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED NEAR
  ALONZO...MOVING SOUTHEAST AT 40 MPH.

* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...
  ADOLPHUS...
  FOREST SPRINGS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM WILL PRODUCE DAMAGING HAIL...CAPABLE OF CAUSING EXTENSIVE 
PROPERTY DAMAGE AND SERIOUS INJURY. TAKE COVER NOW! AVOID WINDOWS.

&&

LAT...LON 3663 8615 3663 8622 3664 8623 3665 8640
      3666 8642 3675 8640 3673 8626 3663 8606
      3663 8614
TIME...MOT...LOC 2128Z 308DEG 33KT 3669 8632
WIND...HAIL 70MPH 1.75IN

$$

13
2 follow-up statements
183 
WWUS53 KLMK 262147
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
447 PM CDT THU APR 26 2012

KYC003-262200-
/O.CON.KLMK.SV.W.0213.000000T0000Z-120426T2200Z/
ALLEN KY-
447 PM CDT THU APR 26 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR SOUTHERN ALLEN COUNTY...

AT 445 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE 
HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 
NEAR ADOLPHUS...MOVING SOUTHEAST AT 40 MPH.

* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...
  FLEET...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT 
AGENCY OR MEDIA. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER 
SERVICE IN LOUISVILLE.

&&

LAT...LON 3663 8622 3664 8623 3665 8632 3667 8635
      3673 8637 3673 8626 3663 8606
TIME...MOT...LOC 2147Z 308DEG 33KT 3664 8623
WIND...HAIL 60MPH 1.00IN

$$

13
020 
WWUS53 KLMK 262156
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
456 PM CDT THU APR 26 2012

KYC003-262206-
/O.EXP.KLMK.SV.W.0213.000000T0000Z-120426T2200Z/
ALLEN KY-
456 PM CDT THU APR 26 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN ALLEN COUNTY WILL
EXPIRE AT 500 PM CDT...

THE STORMS THAT PROMPTED THE WARNING HAVE WEAKENED AND ARE NO LONGER 
SEVERE. 

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 8PM CDT.

LAT...LON 3663 8622 3664 8623 3665 8632 3667 8635
      3673 8637 3673 8626 3663 8606
TIME...MOT...LOC 2156Z 308DEG 33KT 3659 8615

$$

13

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 2:50 PM CDT, 1 hour 38 minutes earlier.

Area forecast discussion, Apr 26, 2:50 PM CDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
350 PM EDT THU APR 26 2012

.Short Term (Tonight through Friday night)...
Issued at 340 PM EDT Apr 26 2012

Thunderstorms have begun to fire up along the cold front currently
traversing through central Kentucky. With plenty of instability left
behind from this morning's MCS and with the front allowing
for plenty of warming to occur, along with a continued flow of
low-level moisture, any storms that do develop have the potential to
go severe. SBCAPE values have been progged at around 2500-3000 J/kg
with the cap gone by mid-afternoon over central Kentucky.
Additionally, steep low to mid level lapse rates and dewpoints in
the mid to upper 60s have primed the area ahead of the frontal
boundary for strong to severe thunderstorms. Initially, the caveat
to this was dry air intruding in from the northwest but an
upper-level surge has pushed this pocket out of the region. To
start, the storms may take on supercellular structures but is
anticipated to congeal into at least some sort of broken line as the
front continues to sag south toward the Kentucky-Tennessee border.
As a result, a severe thunderstorm watch has been issued for the
south-central portions of the forecast area down into northern
Tennessee. The primary threat will be large hail and damaging winds.
For the rest of the forecast area (generally points along and near
the Ohio River), a CU field had been popping up early today but
precip chances are not looking favorable with the front having
already passed through these locations.

Overnight tonight into early tomorrow is forecast to quiet down with
no precip chances in the grids. The next best chance for showers and
thunderstorms arrives tomorrow afternoon from the southwest as
another front associated with the next low pressure system moves
into western Kentucky. Coverage does not appear to look that great
as models indicate this convection breaking up after sunset
tomorrow. As Friday night wears on, the precip chances shift north
of the Ohio River as another shortwave approaches.

Temperatures tonight will cool down into the low 40s in southern
Indiana with a gradient reflected through central Kentucky as temps
increase to the low 50s near the Tennessee border. Drier air will
also move in behind the frontal passage tonight and this combined
with cooler temps tomorrow will make it feel pleasant with temps in
the low to upper 60s across the area. Tomorrow night's lows are
forecast to warm slightly again into the lower to upper 50s.

.Long Term (Saturday through Thursday)...
Issued at 300 PM EDT Apr 26 2012

The warm front will be stretched out east-west along the length of
Kentucky at 12Z Saturday and will slowly sink south through the
day.  How far south is up for debate.  The GFS brings strong high
pressure into the Great Lakes and shoves the front well to our south
Saturday night/Sunday.  The ECMWF is not as bullish with the high
and gives it more of an eastward push, resulting in the front
remaining much closer to the LMK CWA.  At this point would like to
lean closer to the ECMWF.  Would be easy to flip-flop the forecast
when trying to get too detailed with this unsure of a forecast.
Also, the ECMWF has been doing pretty well lately.  So, will keep
small PoPs in there for Sunday-Sunday night despite the dry GFS.

By Monday the high will begin to move off to the east and will allow
a surface trof to return or redevelop from the lower Mississippi
Valley to the central Appalachians.  About this time we get into a
ring-of-fire type of pattern as the high settles in over the western
Atlantic and moisture flows up from the Gulf around the backside of
the clockwise circulation.  This will necessitate chance PoPs to be
in the forecast Monday through Thursday.  Difficult to pin down
severe chances during this time.  Typically in this sort of a
pattern we need to keep an eye out for afternoon pulsers and
remnants of overnight MCS's that develop to our west.

Taking a quick look ahead to the weekend, it appears that convection
will still probably be in the area.

&&

.Aviation (18Z TAF Issuance)...
Updated at 100 PM EDT Apr 26 2012

A CU field has been growing over the last few hours, causing most
area terminals to go MVFR. This cloud cover is expected to continue
to grow in coverage out ahead of an approaching cold front,
currently running along the Ohio River and out toward southwestern
Kentucky. A possibility exists for these clouds to grow into
thunderstorms later this afternoon into the early evening hours as
the atmosphere continues to destabilize under a warm, moist air
mass. Aviation interests in southern Indiana should be in the clear
but chances increase traveling southward, especially along the
Tennessee border. Once the sun sets and the cold front passes
through, VFR conditions can be anticipated through early tomorrow
afternoon. There will be another increased chance for thunderstorms
to develop again near the Tennessee border by later in the day on
Friday. The only other concern for the rest of today would be the
increasing winds/gusts as they shift from out of the southwest to
the northwest after the frontal passage.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
KY...NONE.

Short Term.......LG
Long Term........13
Aviation.........LG
Hazardous weather outlook, Apr 26, 3:01 PM CDT, 1 hour 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
401 PM EDT THU APR 26 2012

KYZ056-057-062>067-070>078-081-082-272015-
GARRARD KY-MADISON KY-EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-
CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-ALLEN KY-
BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-CUMBERLAND KY-
CLINTON KY-
401 PM EDT THU APR 26 2012 /301 PM CDT THU APR 26 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR PORTIONS OF
SOUTH-CENTRAL KENTUCKY. THUNDERSTORMS HAVE INITIATED AHEAD OF A
COLD FRONT TRAVERSING THROUGH THE CENTER OF THE COMMONWEALTH. THIS
WILL CONTINUE TO MERGE INTO A SOUTHBOUND LINE WITH THE PRIMARY
THREATS BEING DAMAGING WINDS AND LARGE HAIL. OTHER HAZARDS INCLUDE
DANGEROUS LIGHTNING AND HEAVY DOWNPOURS. AN ISOLATED TORNADO
CANNOT BE RULED OUT. PLEASE STAY TUNED TO NOAA WEATHER RADIO OR
OTHER WEATHER INFORMATION OUTLETS TO RECEIVE THE MOST UP-TO-DATE
FORECASTS AND WARNINGS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A WAVY FRONT MOVING BACK AND FORTH ACROSS THE REGION WILL KEEP
ISOLATED TO SCATTERED THUNDERSTORMS IN THE FORECAST THROUGHOUT
MUCH OF THE NEXT SEVERAL DAYS. THE BEST CHANCES FOR ANY STRONG TO
SEVERE STORMS WILL COME WITH AFTERNOON DEVELOPMENT AND REMNANTS
FROM POSSIBLE NOCTURNAL THUNDERSTORM CLUSTERS THAT FORM TO OUR
WEST.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT ANY LARGE HAIL...DAMAGING
WINDS...OR OTHER SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OR
TO LOCAL LAW ENFORCEMENT.

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>055-061-272015-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
BUTLER KY-
401 PM EDT THU APR 26 2012 /301 PM CDT THU APR 26 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A WAVY FRONT MOVING BACK AND FORTH ACROSS THE REGION WILL KEEP
ISOLATED TO SCATTERED THUNDERSTORMS IN THE FORECAST THROUGHOUT
MUCH OF THE NEXT SEVERAL DAYS. THE BEST CHANCES FOR ANY STRONG TO
SEVERE STORMS WILL COME WITH AFTERNOON DEVELOPMENT AND REMNANTS
FROM POSSIBLE NOCTURNAL THUNDERSTORM CLUSTERS THAT FORM TO OUR
WEST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

LG/13

In the hours before

Local storm report, Apr 26, 3:32 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LOUISVILLE KY
432 PM EDT THU APR 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0418 PM     HAIL             WOODBURN                36.84N  86.53W
04/26/2012  E0.70 INCH       WARREN             KY   TRAINED SPOTTER

&&

CORRECTED COUNTY/STATE...LOCATION

EVENT NUMBER LMK1200528

13
Local storm report, Apr 26, 3:34 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
434 PM EDT THU APR 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     HAIL             2 E SOUTH UNION         36.89N  86.61W
04/26/2012  E0.88 INCH       WARREN             KY   TRAINED SPOTTER

&&

EVENT NUMBER LMK1200529

RL
Local storm report, Apr 26, 4:05 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
505 PM EDT THU APR 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0447 PM     HAIL             SCOTTSVILLE             36.75N  86.20W
04/26/2012  E1.25 INCH       ALLEN              KY   TRAINED SPOTTER

&&

EVENT NUMBER LMK1200530

RL
Special weather statement, Apr 26, 4:17 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
517 PM EDT THU APR 26 2012

KYZ070-262130-
LOGAN-
417 PM CDT THU APR 26 2012

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...NICKEL
SIZE HAIL...AND 50 MPH WINDS IN SOUTHERN LOGAN COUNTY...

AT 412 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 11 MILES SOUTH OF RUSSELLVILLE...MOVING
SOUTHEAST AT 25 MPH.

FREQUENT LIGHTNING...HEAVY RAIN...NICKEL SIZED HAIL...AND STRONG
GUSTY WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  HILLTOP...
  ADAIRVILLE...

A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 8 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3669 8691 3675 8687 3670 8675 3666 8676
      3664 8677 3664 8688
TIME...MOT...LOC 2117Z 315DEG 16KT 3668 8682

13
Local storm report, Apr 26, 4:18 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
518 PM EDT THU APR 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     HAIL             8 E FRANKLIN            36.73N  86.43W
04/26/2012  E1.50 INCH       SIMPSON            KY   EMERGENCY MNGR

&&

EVENT NUMBER LMK1200531

RL
Local storm report, Apr 26, 4:23 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
523 PM EDT THU APR 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     HAIL             5 E RUSSELL SPRINGS     37.05N  84.99W
04/26/2012  E1.75 INCH       RUSSELL            KY   TRAINED SPOTTER

&&

EVENT NUMBER LMK1200532

RL

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 9:45 PM CDTSpecial Weather StatementLMKLincoln15 min
Apr 26, 2:31 AM CDTSevere Thunderstorm WarningLMKBreckinridge, Hancock, Hardin, Meade, Ohio44 min
Apr 26, 3:08 AM CDTSevere Thunderstorm WarningLMKBreckinridge, Butler, Grayson, Ohio37 min
Apr 26, 3:16 AM CDTSevere Thunderstorm WarningLMKBreckinridge, Grayson, Hardin, Hart44 min
Apr 26, 3:31 AM CDTSevere Thunderstorm WarningLMKButler, Edmonson, Grayson, Hart, Ohio29 min
Apr 26, 3:59 AM CDTSevere Thunderstorm WarningLMKBarren, Edmonson, Green, Hart31 min
Apr 26, 4:08 AM CDTSpecial Weather StatementLMKWarren22 min
Apr 26, 4:20 AM CDTSpecial Weather StatementLMKAdair, Barren, Metcalfe25 min
Apr 26, 4:28 AM CDTSevere Thunderstorm WarningLMKCumberland, Monroe32 min
Apr 26, 4:38 AM CDTSevere Thunderstorm WarningLMKAdair, Casey, Clinton, Cumberland, Metcalfe, Monroe and 1 more37 min
Apr 26, 4:58 AM CDTSevere Thunderstorm WarningLMKAllen, Barren, Monroe, Simpson, Warren32 min
Apr 26, 2:08 PM CDTSevere Thunderstorm WarningLMKGarrard, Jessamine, Madison37 min
Apr 26, 2:24 PM CDTSevere Thunderstorm WarningLMKButler, Logan, Warren36 min
Apr 26, 2:46 PM CDTSevere Thunderstorm WarningLMKMadison14 min
Apr 26, 3:01 PM CDTSevere Thunderstorm WarningLMKAllen, Logan, Simpson, Warren29 min
Apr 26, 3:12 PM CDTSpecial Weather StatementLMKRussell33 min
Apr 26, 3:22 PM CDTSevere Thunderstorm WarningLMKLogan23 min
Apr 26, 3:24 PM CDTSpecial Weather StatementLMKMetcalfe36 min
Apr 26, 3:28 PM CDTSevere Thunderstorm WarningLMKAllen, Logan, Simpson, Warren32 min
Apr 26, 3:34 PM CDTSevere Thunderstorm WarningLMKAdair, Casey, Russell26 min
Apr 26, 3:42 PM CDTSevere Thunderstorm WarningLMKAdair, Cumberland, Metcalfe, Russell33 min
Apr 26, 3:46 PM CDTSevere Thunderstorm WarningLMKLogan29 min
Apr 26, 3:58 PM CDTSevere Thunderstorm WarningLMKAllen32 min
Apr 26, 4:15 PM CDTSevere Thunderstorm WarningLMKAdair, Clinton, Cumberland, Russell45 min
Apr 26, 4:17 PM CDTSpecial Weather StatementLMKLogan13 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.